# SDR CALA2017042201109

- Difficulty date: April 22, 2017
- Submitted: April 23, 2017
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 59,261 hours, 20,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INTERIOR INSP OF ACFT DISCOVERED EMERGENCY LIGHTS AT ROWS 3 - 11 ABC ON SIDE OF SEATS ARE INOP. REPLACED BATTERY PACK & POWER SUPPLY PER AMM 33-51-06. OPS CK GOOD.
